# SDR COMA0560270

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,948 hours, 18,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND BETWEEN PAX FS 338.90 AND FS 335.70.  REPAIRED IAW REO 601R-52-11-402 AND REO 601R-52-11-704.
